# SDR SWAA2022022294843

- Difficulty date: September 19, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR INTERCOSTAL UPPER FLANGE AT BS 500D-520 BL 0 CRACKED / REPLACED PASSSENGER CABIN FLOOR INTERCOSTAL AT RS 500D-520 BL O IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A5400 REV- ATAG A23581
